# SDR DALA2025042203117

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 36,981 hours, 14,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7551438) SEAT ROWS 28 THRU 32 EEPLS INOP. R&R POWER SUPPLY BATTERY PACK AND 2 FUSES REF B737 AMM 33-51. OPS CHECK SAT AT THIS TIME.
